American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 203 found      Go to page: 1 2 3 4 > >>

[1] John W. Miles. A note on numerical differentiation. Quart. Appl. Math. 14 (1956) 97-101. MR 78045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] P. Davis and P. Rabinowitz. Some Monte Carlo experiments in computing multiple integrals . Math. Comp. 10 (1956) 1-8. MR 0076451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yudell L. Luke. Evaluation of an integral arising in numerical integration near a logarithmic singularity . Math. Comp. 10 (1956) 14-21. MR 0077219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. A. Rubenstein, Marjorie Huse and Stefan Machlup. Numerical solution of the Schroedinger equation for central fields . Math. Comp. 10 (1956) 30-31. MR 0076458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hugh E. Stelson. Note on using the reciprocal function for a linear inverse interpolation . Math. Comp. 10 (1956) 32-34. MR 0076432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Marcus. On the optimum gradient method for systems of linear equations . Proc. Amer. Math. Soc. 7 (1956) 77-81. MR 0076435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. de la Garza. Error bounds for a numerical solution of a recurring linear system. Quart. Appl. Math. 13 (1956) 453-456. MR 74098.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Kurt Eisemann. Linear programming. Quart. Appl. Math. 13 (1955) 209-232. MR 74102.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Stephen H. Crandall. An optimum implicit recurrence formula for the heat conduction equation. Quart. Appl. Math. 13 (1955) 318-320. MR 73292.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Mark Lotkin. On the improvement of accuracy in integration. Quart. Appl. Math. 13 (1955) 47-54. MR 68325.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Daniel Shanks. On analogous theorems of Fredholm and Frame and on the inverse of a matrix. Quart. Appl. Math. 13 (1955) 95-98. MR 71120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] C. A. Traenkle. Determination of the root systems of algebraic equations by affinity transforms. Quart. Appl. Math. 13 (1955) 1-18. MR 68316.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Herbert M. Gurk. The use of stability charts in the synthesis of numerical quadrature formulae. Quart. Appl. Math. 13 (1955) 73-78. MR 69587.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] James D. Riley. Solving systems of linear equations with a positive definite, symmetric, but possibly ill-conditioned matrix . Math. Comp. 9 (1955) 96-101. MR 0074915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] C. W. Clenshaw. A note on the summation of Chebyshev series . Math. Comp. 9 (1955) 118-120. MR 0071856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John W. Sheldon. On the numerical solution of elliptic difference equations . Math. Comp. 9 (1955) 101-112. MR 0074929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Preston C. Hammer and Jack W. Hollingsworth. Trapezoidal methods of approximating solutions of differential equations . Math. Comp. 9 (1955) 92-96. MR 0072547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. L. Brenner and G. W. Reitwiesner. Remark on determination of characteristic roots by iteration . Math. Comp. 9 (1955) 117-118. MR 0071862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Henry E. Fettis. Numerical calculation of certain definite integrals by Poisson's summation formula . Math. Comp. 9 (1955) 85-92. MR 0072546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mark Lotkin. A set of test matrices . Math. Comp. 9 (1955) 153-161. MR 0074919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] James N. Snyder. On the improvement of the solutions to a set of simultaneous linear equations using the ILLIAC . Math. Comp. 9 (1955) 177-184. MR 0074097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] S. C. Nicholson and J. Jeenel. Some comments on a NORC computation of $\pi$ . Math. Comp. 9 (1955) 162-164. MR 0075672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. Greenstadt. A method for finding roots of arbitrary matrices . Math. Comp. 9 (1955) 47-52. MR 0073283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Preston C. Hammer. Iterative procedures for taking roots based on square roots . Math. Comp. 9 (1955) 68. MR 0069583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Kuo-Chu Ho. Double interpolation formulae and partial derivatives in terms of finite differences . Math. Comp. 9 (1955) 52-62. MR 0074110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. M. Ostrowski. Note on a logarithm algorithm . Math. Comp. 9 (1955) 65-68. MR 0072535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Luigi Jacchia. On the numerical integration of functions tabulated in logarithmic form . Math. Comp. 9 (1955) 63-65. MR 0069588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] S. Lipton. A note on the electronic computer at Rothamsted . Math. Comp. 9 (1955) 69-70. MR 0069612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] B. Zondek. The values of $\Gamma(\frac 13)$ and $\Gamma(\frac 23)$ and their logarithms accurate to $28$ decimals . Math. Comp. 9 (1955) 24-25. MR 0068302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Eugene H. Herbst, N. Metropolis and Mark B. Wells. Analysis of problem codes on the Maniac . Math. Comp. 9 (1955) 14-20. MR 0068334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 203 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia